# SDR RAIA990225

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- Engine: Garrtt TPE33112UA
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 13,726 hours
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FLT 7365 - PAH - LEFT ENGINE SHUTDOWN IN FLIGHT FOR HIGH OIL PRESSURE AND 20 PERCENT LOSS OF POWER.  MAINTENANCE REPLACED LEFT ENGINE.  (M)
